MathSciNet Relay Station
MathSciNet bibliographic data
MR693812 01A55 (58-03 58F05)
Weinstein, Alan Sophus Lie and symplectic geometry. Exposition. Math. 1 (1983), no. 1, 95–96.
Links to the journal or article are not yet available
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement